# SDR USAA2012060800002

- Difficulty date: May 21, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 39,755 hours, 14,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON L4 DOORWAY SILL PLATE AT FR64, Z-500.  REPAIRED L4 DOORWAY SILL PLATE AT FR64, Z-500 IAW A321 SRM 53-41-14 FIG 201.
